# SDR CALA2017071002137

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,551 hours, 19,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A NOTICEABLE OIL LIKE ODOR DURING DESCEND WITH NO VISUAL SIGNS OF ANY SMOKE. ENGINE OIL TANKS FOUND FULL, NO HYDRAULIC LEAKS NOTED ON ENGINE. RAN APU AND PACKS, NO ODORS NOTICED. ALL INTERIOR LIGHTING ON, NO ODORS OBSERVED.
